MONOTONE ITERATIVE TECHNIQUE AND EXISTENCE RESULTS FOR FRACTIONAL FUNCTIONAL DIFFERENTIAL EQUATIONS

Articles > Article · 2015

Authors: Fulya YÖRÜK DEREN, Nüket AYKUT HAMAL, Tugba Senlik CERDIK

DYNAMIC SYSTEMS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 24, pp 375-387

Summary

This paper is concerned with the existence of positive solutions for boundary value problems of fractional functional differential equations involving the Caputo fractional derivative. The proof is based on the monotone iterative technique. As an application, an example is worked out to demonstrate the main result.

View details